# SDR USAA060786

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FROM BL 0 TO RBL 43 CORRODED.  REMOVED AND INSTALLED NEW T-CAP IAW SRM 53-10-51 FIG 201 REPAIR 5 LEVEL 1 C53-107-01, DEFECT SIZE: 1 INCH.
